# SDR ABXA060157

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 62,740 hours, 28,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rotary Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED (FROM ILN TO MEM) THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED ALONG WITH THE AMBER RIGHT DOOR LIGHT ON F/E'S PANEL.  RECYCLED GEAR WITH NO EFFECT.  PERFORMED AN UPLATCH CHECK AND ALL LIGHTS EXTINGUISHED WITH A NORMAL UPLATCH CHECK.  CONTINUED FLIGHT NORMALLY.  FOUND LANDING GEAR AND DOOR LATCH ROTARY SWITCH BAD.  JIGGLING THE KNOB, THE LATCH LIGHT WOULD GO OUT AND COME BACK ON.  REPLACED THE ROTARY SWITCH PER THE WIRING DIAGRAM AS REQUIRED AND OPS CHECKED THE GEAR POSITION WARNING PER DC8 AMM 32-10-00-2.  OPS CHECKED GOOD.
